Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A maximum principle for optimal control problems with functional differential systems

Author: H. T. Banks
Journal: Bull. Amer. Math. Soc. 75 (1969), 158-161
MathSciNet review: 0253114
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. T. Banks, Necessary conditions for control problems with variable time lags, SIAM J. Control 6 (1968), 9–47. MR 0231007
  • 2. H. T. Banks, Variational problems involving functional differential equations, SIAM J. Control 7 (1969), 1–17. MR 0248589
  • 3. Kenneth L. Cooke, Functional-differential equations: Some models and perturbation problems, Differential Equations and Dynamical Systems (Proc. Internat. Sympos., Mayaguez, P.R., 1965) Academic Press, New York, 1967, pp. 167–183. MR 0222409
  • 4. R. V. Gamkrelidze, On some extremal problems in the theory of differential equations with applications to the theory of optimal control, J. SIAM Control Ser. A 3 (1965), 106–128. MR 192937
  • 5. E. B. Lee, Geometric theory of linear controlled systems, Mathematical systems theory and economics, I, II (Proc. Internat. Summer School, Varenna, 1967) Springer, Berlin, 1969, pp. 347–354. Lecture Notes in Operations Research and Mathematical Economics, Vols. 11, 12. MR 0324516
  • 6. E. B. Lee, Variational problems for systems having delay in the control action., IEEE Trans. Automatic Control AC-13 (1968), 697–699. MR 0274137,
  • 7. J. J. Levin and J. A. Nohel, A system of nonlinear integrodifferential equations, Michigan Math. J. 13 (1966), 257–270. MR 203421

Additional Information